# SDR CALA2025120811823

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 75,958 hours, 27,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS NOT ARMED LIGHT PARTIALLY INOPERATIVE.   RELAMPED EMERGENCY LIGHTS NOT ARMED ANNUNCIATOR IAW AMM 33-18-00. OPS CHECKED GOOD.
